# SDR USAA050215

- Difficulty date: January 28, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384427
- Condition: Cracked
- Location: Fuselage
- Part time: 41,647 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CARGO FLOOR TIE DOWN CRACKED .125 INCH, FLOOR TIE DOWN RBBL 13.88 STATION 767 IN RADIUS.  REMOVED AND REPLACED CARGO FLOOR TIE DOWN TRACK PER SRM 51-40-02.  (M)
